U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Can I take ibuprophen if I am allergic to mobic

A female asked:
Dr. Pierre Moeser
Specializes in Rheumatology
OK: Ibuprofen is not a sulfa drug. If you are allergic to sulfa drugs but you are not allergic to non-steroidal anti-inflammatory drugs (NSAIDs), you shou... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 45-year-old member asked:
Dr. Bruce Rothschild
Rheumatology 48 years experience
Should not: One should neither mix metaphors nor nsaids. Toxicity is multiplied, while benefit minimally improved.
Dr. Clarence Lyons
Family Medicine 20 years experience
I would not: I would not take those medications together.
A 50-year-old member asked:
Dr. Yvette Kratzberg
Pediatrics 24 years experience
Yes: Meloxicam is not ibuprofen. It is a different non steroidal anti inflammatory medication. That said, there is only minimal information on ibuprofen an... Read More
A 39-year-old member asked:
Dr. John Goldman
Rheumatology 55 years experience
Not advise: Each of these are nsaids and nsaids have efficacy for pain and inflammation but also have a risk for side effects, one of which are ulcers. Taking th... Read More
A 36-year-old female asked:
Dr. Nela Cordero
Pediatrics 54 years experience
NSAID: Motrin can be taken 3x a day or 2x/ day if 800mg. If not working, you can try Mobic (meloxicam) once a day.
A 23-year-old female asked:
Dr. Visalakshi Vallury
Family Medicine 24 years experience
No: Combining these medications can increase risk of side effects such as gastritis.
A 41-year-old member asked:
Dr. Bruce Rothschild
Rheumatology 48 years experience
No: One should neither mix metaphors nor non-steroidal anti-inflammatory medications.
A 36-year-old member asked:
Dr. Raymond Schneider
Family Medicine 46 years experience
Not advised: Generally you want to avoid taking two drugs in the same class because you have more chance of side effects with much benefit in improvement.
A 32-year-old male asked:
Dr. Philip Miller
A Verified Doctoranswered
A US doctor answeredLearn more
Never mix!: both medications are NSAIDS and can cause gastrointestinal bleeding if taken together, as well as kidney and/or liver issues. Hopefully, you only did ... Read More
A 24-year-old male asked:
Dr. Robert Killian
General Practice 28 years experience
Same Thing: That would be a dangerous combination. They are the same thing and in high doses can be very hard on your stomach or kidneys. You take one or the othe... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership